Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 9, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 11, 2005, 7:10 PM CDT for Leavenworth County, Wyandotte County, Kansas; Platte County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2005, 7:10 PM CDT (00:10 UTC)
- Expired
- Apr 11, 2005, 8:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Leavenworth County, KS, Wyandotte County, KS, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 71 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 5:40 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1609 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -144 m²/s²
- 0-3 km storm-relative helicity
- -101 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 120010
SVREAX
KSC103-209-MOC165-120100-
/O.NEW.KEAX.SV.W.0009.050412T0010Z-050412T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
710 PM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PLATTE COUNTY IN WEST CENTRAL MISSOURI
WESTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS
NORTHEASTERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS
* UNTIL 800 PM CDT
* AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF EASTON KS TO
LANSING TO BASEHOR...AND MOVING NORTH AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LEAVENWORTH BY 720 PM CDT.
WESTON BY 740 PM CDT.
PLATTE CITY BY 750 PM CDT.
THE TOWNS OF FT LEAVENWORTH...WEATHERBY LAKE...FERRELVIEW AND TRACY
ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
LAT...LON 3928 9510 3911 9493 3903 9490 3904 9474
3929 9465 3948 9486
$$
HUDSON3 follow-up statements
000
WWUS53 KEAX 120021
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
720 PM CDT MON APR 11 2005
KSC103-209-MOC165-120100-
/O.CON.KEAX.SV.W.0009.000000T0000Z-050412T0100Z/
LEAVENWORTH KS-WYANDOTTE KS-PLATTE MO-
720 PM CDT MON APR 11 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PLATTE...WESTERN
WYANDOTTE AND NORTHEASTERN LEAVENWORTH COUNTIES UNTIL 800 PM CDT...
AT 719 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL. QUARTER HAIL WAS REPORTED
IN PIPER AT 717 PM...AND 60 MPH WINDS WERE REPORTED AS WELL IN
BONNER SPRINGS.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST
OF WESTON TO LANSING...AND MOVING NORTH AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LANSING BY 725 PM CDT.
LEAVENWORTH BY 730 PM CDT.
FARLEY BY 740 PM CDT.
KCI AIRPORT BY 745 PM CDT.
WESTON BY 750 PM CDT.
PLATTE CITY BY 755 PM CDT.
THE TOWNS OF WEATHERBY LAKE...FT LEAVENWORTH...FERRELVIEW AND TRACY
ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
LAT...LON 3928 9510 3911 9493 3903 9490 3904 9474
3929 9465 3948 9486
$$
HUDSON000
WWUS53 KEAX 120039
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
738 PM CDT MON APR 11 2005
KSC209-120048-
/O.CAN.KEAX.SV.W.0009.000000T0000Z-050412T0100Z/
WYANDOTTE KS-
738 PM CDT MON APR 11 2005
...THE SEVERE THUNDERSTORM WARNING FOR WYANDOTTE COUNTY HAS BEEN
CANCELLED...
AT 734 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED...OR
MOVED OUT OF THE AREA. THIS ACTIVITY NO LONGER POSES AN IMMEDIATE
THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
LAT...LON 3935 9503 3918 9495 3918 9458 3929 9465
3948 9486
$$
KSC103-MOC165-120100-
/O.CON.KEAX.SV.W.0009.000000T0000Z-050412T0100Z/
LEAVENWORTH KS-PLATTE MO-
738 PM CDT MON APR 11 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PLATTE AND
NORTHEASTERN LEAVENWORTH COUNTIES UNTIL 800 PM CDT...
AT 734 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR FARLEY...OR 21 MILES NORTHWEST OF KANSAS
CITY...AND MOVING NORTH AT 25 MPH.
OVERALL TRENDS HAVE BEEN FOR THESE STORMS TO WEAKEN SINCE 715 PM.
THEY DID PRODUCE QUARTER HAIL AND WIND GUSTS TO 60 MPH EARLIER IN
WYANDOTTE COUNTY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESTON BY 745 PM CDT.
LAT...LON 3935 9503 3918 9495 3918 9458 3929 9465
3948 9486
$$
HUDSON000
WWUS53 KEAX 120058
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CDT MON APR 11 2005
KSC103-MOC165-120108-
/O.EXP.KEAX.SV.W.0009.000000T0000Z-050412T0100Z/
LEAVENWORTH KS-PLATTE MO-
758 PM CDT MON APR 11 2005
...THE SEVERE THUNDERSTORM WARNING FOR PLATTE AND NORTHEASTERN
LEAVENWORTH COUNTIES HAS BEEN ALLOWED TO EXPIRE...
AT 758 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3935 9503 3918 9495 3918 9458 3929 9465
3948 9486
$$
HUDSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 4:07 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 11, 4:07 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 407 PM CDT MON APR 11 2005 .DISCUSSION... IN THE NEAR TERM...SURFACE LOW HAS REMAINED NEARLY STATIONARY ALL DAY WITH CENTER BTWN MHK AND CNK AT 21 UTC. MODERATE CONVECTION CONTINUES TO BUBBLE ALONG THE INSTABILITY AXIS BELOW COLD POOL ALOFT...AND EXPECT THIS TREND TO CONTINUE THROUGH 00 UTC. LOSS OF DIURNAL HEATING MAY MEAN THE DEATH KNELL FOR SEVERE CONVECTION FOR EAX CWFA...BUT WITH INTERACTION OF COLD POOL AND MODEST SPEED/DIRECTIONAL SHEAR PLUS DECENT MOISTURE POOLING...CANNOT RULE OUT POSSIBILITY OF NON-SEVERE CONVECTION OVERNIGHT. BEST LIKELIHOOD FOR PRECIP WILL BE INVOF LOW/UPR LOW COUPLET THAT WILL TRACK FROM NORTHEAST KANSAS INTO NORTH CENTRAL MISSOURI OVERNIGHT...WITH CHANCE PRECIP GENERALLY ALONG AND SOUTH OF HIGHWAY 50. LOW LEVEL CAA LATE TONIGHT COUPLED WITH EVAPORATIVE COOLING WILL RESULT IN MINIMUM TEMPERATURES 5-10 DEGREES COOLER THAN THOSE SEEN MONDAY MORNING. PREVIOUS FORECAST MINIMUM TEMPERATURES LOOKED REASONABLE...SO ONLY TWEAKED. SF THE CENTER OF THE UPPER LOW WILL CONTINUE ITS MOVEMENT TO THE EAST ACROSS SOUTHERN MISSOURI DURING THE DAY TOMORROW...BEFORE TURNING A BIT TO THE SOUTHEAST TOMORROW NIGHT. THE SURFACE LOW WILL ALSO CONTINUE ITS EASTWARD TRACK BEFORE HEADING SOUTHEAST TOMORROW NIGHT. THE FORECAST AREA WILL BE ON THE BACKSIDE OF THESE FEATURES TOMORROW...WITH THE CONTINUING POSSIBILITY OF SHOWERS. HAVE INSERTED MENTION FOR A FEW THUNDERSTORMS CONFINED TO EASTERN PORTIONS OF THE FORECAST AREA TOMORROW AFTERNOON. HAVE LOWERED TEMPERATURES INTO THE UPPER 50S TO NEAR 60 DEGREES TOMORROW AS NEUTRAL TEMPERATURE ADVECTION AND CLOUD COVER SHOULD HINDER WARMING. LOW END PRECIPITATION CHANCES THEN LINGER INTO WEDNESDAY BEFORE SHUTTING OFF AS THE LOW PRESSURE SYSTEM PULLS FURTHER AWAY TO THE SOUTHEAST. A BACK DOOR COLD FRONT IS FORECAST TO TRAVERSE THE AREA WEDNESDAY...WHICH SHOULD BRING ADDITIONAL CLOUD COVER AND KEEP MAX TEMPERATURES SIMILAR TO THOSE TOMORROW. MID/UPPER LEVEL RIDGING WILL THEN BECOME THE DOMINANT FEATURE ACROSS THIS AREA THROUGH FRIDAY...BRINGING REDUCED CLOUD COVER AND A MODERATION OF TEMPERATURES. AN UPPER LEVEL SHORTWAVE THEN ADVANCES ACROSS THE NORTHERN CONUS AND DRAGS AN ATTENDANT SURFACE FRONT INTO THE AREA ON SATURDAY. THE MAIN UPPER LEVEL ENERGY LOOKS TO BE KEPT NORTH OF THE FORECAST AREA...BUT HAVE CONTINUED WITH THE CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE VICINITY OF THE SURFACE FRONT ON SATURDAY. STOFLET && .PREV DISCUSSION... 258 AM MONDAY... EARLY MORNING WATER VAPOR IMAGERY AND PROFILER DATA SHOW THE CLOSED UPPER LOW STRADDLING THE SOUTHERN COLORADO/KANSAS BORDER. CONVECTION ASSOCIATED WITH A VORT LOBE ON THE EASTERN PERIPHERY OF THE AFOREMENTIONED LOW HAS BECOME MORE WIDESPREAD ACROSS THE FORECAST AREA OVER THE LAST COUPLE OF HOURS...ALTHOUGH REDUCED INSTABILITY AS THE STORMS BECOME DISPLACED TO THE NORTHEAST SEEMS TO HAVE PRECLUDED SEVERE THUNDERSTORM ACTIVITY IN THE EAX CWA. THE THUNDERSTORMS HAVE BEEN SLIGHTLY BETTER RAINFALL PRODUCERS THAN PREVIOUSLY ANTICIPATED...WITH SOME LOCATIONS ACROSS THE KANSAS/MISSOURI STATE LINE HAVING RECEIVED 3 HOURLY RAINFALL AMOUNTS UP TO ONE INCH. EXPECT THE AREA OF SHOWERS AND THUNDERSTORMS TO RACE NORTH AND EAST ACROSS THE FORECAST AREA THIS MORNING. FOCUS THEN SHIFTS TO THE POTENTIAL FOR PARTIAL CLEARING AND ATTENDANT DESTABILIZATION LATER TODAY...AS THE MID/UPPER LEVEL LOW ENTERS CENTRAL/EASTERN KANSAS AND THE SURFACE LOW REACHES THE FORECAST AREA. ALTHOUGH THE AMOUNT OF SURFACE HEATING AND RESULTANT INSTABILITY APPEARS AS IF IT WILL BE MARGINAL...COLD MID LEVEL TEMPERATURES ESCORTING THE LOW MAY PROVE TO BE ADEQUATE TO TRIGGER STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...WITH THE POTENTIAL FOR ISOLATED REPORTS OF LARGE HAIL AND STRONG WINDS. THE THREAT APPEARS HIGHEST ACROSS EASTERN KANSAS AND WESTERN MISSOURI CLOSER TO THE COLD CORE OF THE LOW WHERE THE BEST OPPORTUNITY ALSO EXISTS FOR CLOUDS TO TEMPORARILY SCOUR OUT. HAVE ONCE AGAIN LEANED TOWARD THE HIGHER END OF GUIDANCE FOR HIGH TEMPERATURES TODAY...DUE TO THE WARM START OF TEMPERATURES THIS MORNING...COMBINED WITH THE FACT THAT THE MAJORITY OF THE CWA WILL BE UNDER THE CONTINUED INFLUENCE OF SOUTHERLY WINDS. THE LOW WILL SLIDE FARTHER EAST AND TAKE ON A NEGATIVE TILT TONIGHT. AS THE LOW MOVES ACROSS THE MISSOURI BOOTHEEL ON TUESDAY...RAIN SHOWERS WILL CONTINUE TO BE POSSIBLE AS SHORTWAVE ENERGY ROTATES AROUND ITS NORTHERN PERIPHERY. WILL MAINTAIN LOW POPS UNTIL LATE WEDNESDAY...WHEN THE SYSTEM FINALLY HEADS OFF INTO THE MID ATLANTIC REGION. AFTER TODAY...TEMPERATURES THROUGH THE MAJORITY OF THE PERIOD SHOULD BE IN THE 60S/40S FOR HIGHS/LOWS. SCHMIT 946 PM CDT SUN... HAVE ADJUSTED TIMING OF FIRST WAVE OF STORMS MOVING NORTH-NORTHEAST THROUGH EASTERN KS AND ADJACENT WESTERN MO. ALSO WATCHING LINEAR CONVECTION OVER EASTERN OK WHICH IS EXPECTED TO TRACK TO THE NORTH-NORTHEAST AS WELL AND MOVE INTO WESTERN PORTION OF CWA AFT 06Z. SEVERE POTENTIAL IS MUTED DUE TO MINIMAL SURFACE BASED INSTABILITY. HAVE TO RELY ON ELEVATED INSTABILITY AND EVEN THAT IS RATHER WEAK. HOWEVER...SOUTHERLY LOW LEVEL JET EXPECTED TO INCREASE AND BACK WINDS OVERNIGHT AND ALLOW INSTABILITY TO INCREASE. COMBINE THAT WITH INCREASED UPPER LEVEL DIFFLUENT FLOW AS JET STREAK LIFTS NORTHEAST ON FRONT SIDE OF CLOSED SYSTEM AND WILL NEED TO WATCH THE EVOLUTION OF THE EASTERN OK BOW ECHO. AS SHORT LINE OF STRONG STORMS MOVED THROUGH EAST CENTRAL KS IXD ASOS REGISTERED A PEAK WIND GUST OF 33KTS. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE MO...TORNADO WATCH 151 IN EFFECT UNTIL 8 PM CDT OR 01 UTC FOR HOLT AND ATCHISON COUNTIES. WFO EAX
Hazardous weather outlook, Apr 11, 1:00 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT MON APR 11 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121100- ADAIR MO-ANDREW MO-ATCHISON MO-ATCHISON KS-BATES MO-BUCHANAN MO- CALDWELL MO-CARROLL MO-CASS MO-CHARITON MO-CLAY MO-CLINTON MO- COOPER MO-DAVIESS MO-DE KALB MO-DONIPHAN KS-GENTRY MO-GRUNDY MO- HARRISON MO-HENRY MO-HOLT MO-HOWARD MO-JACKSON MO-JOHNSON MO- JOHNSON KS-LAFAYETTE MO-LEAVENWORTH KS-LINN MO-LINN KS-LIVINGSTON MO- MACON MO-MERCER MO-MIAMI KS-NODAWAY MO-PETTIS MO-PLATTE MO-PUTNAM MO- RANDOLPH MO-RAY MO-SALINE MO-SCHUYLER MO-SULLIVAN MO-WORTH MO- WYANDOTTE KS- 100 PM CDT MON APR 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A SURFACE LOW PRESSURE SITUATED OVER NORTH CENTRAL KANSAS WILL PROVIDE A LOW LEVEL FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON ACROSS EASTERN KANSAS AND NORTHWEST MISSOURI...AND ACROSS WESTERN AND NORTHERN MISSOURI THIS EVENING. THE COMBINATION OF COLD MID LEVEL TEMPERATURES AND SURFACE DEWPOINTS IN THE MIDDLE 50S WILL SUPPORT MODERATE INSTABILITY THIS AFTERNOON AND EVENING. STEEP LAPSE RATES AND COLD MID LEVEL TEMPERATURES SUGGEST THAT LARGE HAIL WILL BE PRIMARY THREAT WITH THESE THUNDERSTORMS. IN ADDITION...PRONOUNCED BUT WEAK LOW LEVEL SHEAR IN THE LOW LEVELS OF THE ATMOSPHERE ALSO INDICATE THE POSSIBILITY OF ISOLATED TORNADOES...ESPECIALLY IN THE VICINITY OF THE SURFACE LOW...LATE THIS AFTERNOON INTO EARLY EVENING FROM NORTHEAST KANSAS INTO NORTHWEST MISSOURI. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY. AT THIS TIME...SEVERE THUNDERSTORMS APPEAR UNLIKELY WITH THIS ACTIVITY...THOUGH THERE IS A SMALL WINDOW OF ISOLATED...MARGINALLY SEVERE STORMS SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY WILL BE NEEDED THIS AFTERNOON AND EVENING...MAINLY WEST OF A BUTLER TO BETHANY LINE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. SF
In the hours before
Local storm report, Apr 11, 6:40 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL JARBALO 39.20N 95.07W
04/11/2005 1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
DIME TO QUARTER SIZE HAIL NEAR JARBALO
&&
MJLocal storm report, Apr 11, 6:50 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 PM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL DREXEL 38.48N 94.61W
04/11/2005 0.75 INCH CASS MO LAW ENFORCEMENT
PEA TO PENNY SIZE HAIL
&&
MJLocal storm report, Apr 11, 6:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 5 S LOUISBURG 38.55N 94.68W
04/11/2005 0.88 INCH MIAMI KS TRAINED SPOTTER
&&
MJSpecial weather statement, Apr 11, 6:53 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 653 PM CDT MON APR 11 2005 KSZ104-MOZ037-120100- JACKSON-WYANDOTTE- 653 PM CDT MON APR 11 2005 ...SIGNIFICANT WEATHER ALERT FOR JACKSON AND WYANDOTTE COUNTIES... AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM OVERLAND PARK TO 6 MILES EAST OF MERWIN...OR ALONG A LINE EXTENDING FROM 7 MILES EAST OF OLATHE TO 15 MILES NORTHWEST OF BUTLER...AND MOVING NORTH AT 25 MPH. THESE STORMS WILL BE... NEAR KANSAS CITY KS BY 730 PM CDT. NEAR GRANDVIEW BY 750 PM CDT. NEAR KANSAS CITY BY 800 PM CDT. QUARTER SIZE HAIL AND HEAVY RAIN IS EXPECTED WITH THESE STORMS. CUTTER
Special weather statement, Apr 11, 6:58 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 658 PM CDT MON APR 11 2005 KSZ025-102-103-MOZ011-012-020-028-120045- ANDREW-ATCHISON-BUCHANAN-DONIPHAN-HOLT-LEAVENWORTH-PLATTE- 658 PM CDT MON APR 11 2005 ...SIGNIFICANT WEATHER ALERT FOR BUCHANAN...DONIPHAN...EASTERN ATCHISON...EASTERN HOLT...LEAVENWORTH...NORTHWESTERN PLATTE AND WESTERN ANDREW COUNTIES... AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SEVERANCE TO WESTON...OR ALONG A LINE EXTENDING FROM 17 MILES EAST OF HIAWATHA TO 18 MILES SOUTHEAST OF ATCHISON...AND MOVING NORTH AT 35 MPH. THESE STORMS WILL BE... NEAR SPARKS BY 705 PM CDT. NEAR TROY BY 710 PM CDT. NEAR DEARBORN BY 715 PM CDT. NEAR FOREST CITY BY 720 PM CDT. NEAR FAUCETT BY 725 PM CDT. NEAR AGENCY BY 730 PM CDT. SMALL HAIL AND BRIEF HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS. CUTTER
Special weather statement, Apr 11, 7:04 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 704 PM CDT MON APR 11 2005 MOZ001-011-120103- ATCHISON MO-HOLT MO- 704 PM CDT MON APR 11 2005 TORNADO WATCH NUMBER 151 HAS BEEN CANCELLED AS OF 702 PM CDT MONDAY EVENING. COUNTIES NO LONGER UNDER THIS TORNADO WATCH INCLUDE... IN MISSOURI: ATCHISON AND HOLT. WIDESPREAD STRONG THUNDERSTORMS WILL CONTINUE THROUGH 10 PM...BUT THE THREAT OF SEVERE WEATHER HAS DIMINISHED. PM...BUT SF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:49 PM CDT | Flash Flood Warning | EAX | Doniphan, Leavenworth | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.